# SDR 2000ZZZM195

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19097
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 710 - MSP-IND - A STRONG BURNING RUBBER SMELL ON TAKEOFF OUT OF MSP, WHICH STOPPED AFTER 3000 FT AGL AFTER TAKEOFF.  PERFORMED OPERATIONAL CHECK ON AIRCRAFT AIR CONDITIONING SYSTEM, OPERATION CHECK GOOD, NO DEFECTS NOTED.  (M)
